# SDR DL72S962510

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .5 INCH CRACK IN LT ELEVATOR TOP SKIN, FWD OF OUTBD END OF TAB CUTOUT.  REPAIRED PER SRM 55-20-3.
